# SDR 4DPA2025011200001

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 41,824 hours, 32,984 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Electronic Unit
- Part number: 3631001011
- Part serial: 5290
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED- EMERGENCY DECLARED ON APPROACH FOR ON DEPARTURE FROM SCF, FLAP LOW SPEED ADVISORY DISPLAYED ON EICAS, AND FLAPS FULLY RETRACTED. ON APPROACH TO LAS, FLAPS DID NOT EXTEND, AND FLAP FAIL CAUTION DISPLAYED ON EICAS. LANDED ZERO FLAPS ON 26R, NORMAL BRAKING SPEEDS, NO HOT BRAKES, NO OTHER CONCERNS. CORR ACTION- REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT. OPS CHECK GOOD PN INSTALLED: 363100-1013.               PN REMOVED: 363100-1011. SN INSTALLED: 5217. SN REMOVED: 5290.
